Header

UZH-Logo

Maintenance Infos

The N-membrane problem with nonlocal constraints


Carillo, S; Chipot, M; Vergara-Caffarelli, G (2005). The N-membrane problem with nonlocal constraints. Journal of Mathematical Analysis and Applications, 308(1):129-139.

Abstract

In this paper, we study a nonlocal variational inequality. The nonlocality appears both in the coefficients of the operator, through an integral representing some elastic energy, and in the constraints, which are of the type called soft in the literature.

Abstract

In this paper, we study a nonlocal variational inequality. The nonlocality appears both in the coefficients of the operator, through an integral representing some elastic energy, and in the constraints, which are of the type called soft in the literature.

Statistics

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Variational inequalities; Nonlocal problems
Language:English
Date:2005
Deposited On:08 Feb 2010 14:57
Last Modified:05 May 2017 07:30
Publisher:Elsevier
ISSN:0022-247X
Publisher DOI:https://doi.org/10.1016/j.jmaa.2004.11.024

Download

Full text not available from this repository.
View at publisher